# SDR R61A2023102800591

- Difficulty date: October 28, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 36,928 hours, 23,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

WHILE IN HEAVY CHECK - FINAL REPAIR FOR CORROSION AROUND WATER BOX DOUBLER.  REPLACED WASTE BOX DOUBLER IAW SRM 51-40-08
